The law of the iterated logarithm for subsequences of random variables

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)209-215
JournalProbability theory and related fields
Volume30
Publication statusPublished - 1974

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

The law of the iterated logarithm for subsequences of random variables. / Berkes, István.

In: Probability theory and related fields, Vol. 30, 1974, p. 209-215.

Research output: Contribution to journalArticleResearchpeer-review

@article{405b714052ef4ac5914f3e248b7c9dfb,
title = "The law of the iterated logarithm for subsequences of random variables",
author = "Istv{\'a}n Berkes",
year = "1974",
language = "English",
volume = "30",
pages = "209--215",
journal = "Probability theory and related fields",
issn = "0178-8051",
publisher = "Springer New York",

}

TY - JOUR

T1 - The law of the iterated logarithm for subsequences of random variables

AU - Berkes, István

PY - 1974

Y1 - 1974

M3 - Article

VL - 30

SP - 209

EP - 215

JO - Probability theory and related fields

JF - Probability theory and related fields

SN - 0178-8051

ER -